Forum

Plegrigy advice

Hi I am fairly newly diagnosed and have just started on Plegridy. Only had 3 injections so far, but I’m really struggling with side effects. It’s taking me out of action for a couple of days, and makes me feel really ill. Is this going to get better?

I’m really sorry about your diagnosis… welcome to the club of reluctant and bewildered members No promises but it did for me. Took a long time but I’m up and about now. I work from home on the day after as I’m too wiped out for very much at all really, but it’s a step up from the early days. I just have to be a bit gentler on my body and accept help. I still get upset that it’s going to take away a bit of sparkle and make me feel blurgh! Seems counter intuitive but it’s the bigger picture. It’s not all doom and gloom hopefully you will get used to it and it’s just part of life as you know it. Stay sparkling xx

Thanks for your reply. I’ve just had a really rubbish day today - I seem to be experiencing all the side effects in one go! Thanks for your encouragement, it’s good to know what other people’s experience is.